# SDR CA970520008

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG2004S
- Condition: Stone Damage
- Location: Propeller
- Part time: 1,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER BLADE STONE DAMAGED AND SPRAY CUT, BLADE WAS REPAIRED. DOME NUT, BARREL BOLT AND BARREL WERE FOUND CORRODED. PARTS WERE REPAIRED AND PLATED.
